# SDR C2XA09TY180

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 24,860 hours, 22,944 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 14566287001
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - SURFACE CORROSION WAS FOUND ON THE LEFT WING SPAR ONE I/B CAP.  MAINTENANCE REMOVED THE LITE CORROSION IAW EMB 135/145 SRM 57-20-01.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
